Now showing items 1-10 of 25
On the injectivity of C1 maps of the real plane
(Canadian Journal of Mathematics, 2002-12-01) [Artigo]
Let X : ℝ2 → ℝ2 be a C1 map. Denote by Spec(X) the set of (complex) eigenvalues of DXp when p varies in ℝ2. If there exists ε > 0 such that Spec(X) ∩ (-ε, ε) = ∅, then X is injective. Some applications of this result to ...
Discussion on the limit cycles of the Lev Ginzburg equation by M. Bellamy and R.E. Mickens, Journal of Sound and Vibration 308 (2007) 337-342
(Journal of Sound and Vibration, 2012-11-05) [Editorial]
The authors M. Bellamy and R.E. Mickens in the article "Hopf bifurcation analysis of the Lev Ginzburg equation" published in Journal of Sound and Vibration 308 (2007) 337-342, claimed that this differential equation in the ...
On the periodic solutions of the static, spherically symmetric Einstein-Yang-Mills equations
(Journal of Mathematical Physics, 2012-12-01) [Artigo]
We prove that the static, spherically symmetric Einstein-Yang-Mills equations do not have periodic solutions when r > 0. (C) 2012 American Institute of Physics. [http://dx.doi.org/10.1063/1.4770046]
Periodic solutions of el nino model through the vallis differential system
(Discrete And Continuous Dynamical Systems, 2014-09-01) [Artigo]
By rescaling the variables, the parameters and the periodic function of the Vallis differential system we provide sufficient conditions for the existence of periodic solutions and we also characterize their kind of stability. ...
Global dynamics of stationary solutions of the extended Fisher-Kolmogorov equation
(Journal of Mathematical Physics, 2011-11-01) [Artigo]
In this paper we study the fourth order differential equation d(4)u/dt(4) + q d(2)u/dt(2) + u(3) - u = 0, which arises from the study of stationary solutions of the Extended Fisher-Kolmogorov equation. Denoting x = u, y = ...
LIMIT CYCLES of DISCONTINUOUS PIECEWISE LINEAR DIFFERENTIAL SYSTEMS
(International Journal of Bifurcation and Chaos, 2011-11-01) [Artigo]
We study the bifurcation of limit cycles from the periodic orbits of a two-dimensional (resp. four-dimensional) linear center in R(n) perturbed inside a class of discontinuous piecewise linear differential systems. Our ...
On the dynamics of the Bianchi IX system
(Journal of Physics A: Mathematical and Theoretical, 2007-06-29) [Artigo]
In this paper, we study the flow on three invariant sets of dimension five for the classical Bianchi IX system. In these invariant sets, using the Darboux theory of integrability, we prove the non-existence of periodic ...
Limit Cycles for a Class of Continuous and Discontinuous Cubic Polynomial Differential Systems
(Qualitative Theory of Dynamical Systems, 2014-04-01) [Artigo]
We study the maximum number of limit cycles that bifurcate from the periodic solutions of the family of isochronous cubic polynomial centers(x) over dot = y(-1 + 2 alpha x + 2 beta x(2)), (y) over dot = x + alpha(y(2) - ...
Regularization of discontinuous vector fields on R-3 via singular perturbation
(Journal of Dynamics and Differential Equations, 2007-06-01) [Artigo]
Singular perturbations problems in dimension three which are approximations of discontinuous vector fields are studied in this paper. The main result states that the regularization process developed by Sotomayor and Teixeira ...
On the periodic orbits and the integrability of the regularized Hill lunar problem
(Journal of Mathematical Physics, 2011-08-01) [Artigo]
The classical Hill's problem is a simplified version of the restricted three-body problem where the distance of the two massive bodies (say, primary for the largest one and secondary for the smallest one) is made infinity ...